# SDR UPS98226471

- Difficulty date: April 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19096
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pressure Web
- Condition: Cracked
- Location: Bs 938
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CRACK DETECTED IN CEILING OF LT WHEEL WELL AT BS 938 LBL 55.  CRACK STOP DRILLED IAW SRM 51-10-1 AND REPAIR CARRIED OUT IAW EO B72 7-5310-0460, APPENDIX C.
